کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4967054 1365153 2018 15 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
A new iterative scheme for solving the discrete Smoluchowski equation
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نرم افزارهای علوم کامپیوتر
پیش نمایش صفحه اول مقاله
A new iterative scheme for solving the discrete Smoluchowski equation
چکیده انگلیسی


- A new iterative scheme for the discrete Smoluchowski equation is presented.
- The numerical properties of the method are explored for a range of kernels.
- The solver is extended to spatially dependent problems with non-uniform velocities.
- It is suggested how the performance of the method could render it useful in CFD applications to industrial coagulation problems.

This paper introduces a new iterative scheme for solving the discrete Smoluchowski equation and explores the numerical convergence properties of the method for a range of kernels admitting analytical solutions, in addition to some more physically realistic kernels typically used in kinetics applications. The solver is extended to spatially dependent problems with non-uniform velocities and its performance investigated in detail.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational Physics - Volume 352, 1 January 2018, Pages 373-387
نویسندگان
, , ,